# SDR KCSA201811091297

- Difficulty date: November 9, 2018
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N765CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26238
- Aircraft time: 85,070 hours, 24,889 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LOWER FRAME UPPER CHORD HAS EVIDENCE OF CORROSION AT STA 654+121 LBL 25
